TITLE

Anti-self-dual connections and their related flow on 4-manifolds

AUTHOR(S)
Hong, Min-Chun; Yu, Zheng
PUB. DATE
March 2008
SOURCE
Calculus of Variations & Partial Differential Equations;Mar2008, Vol. 31 Issue 3, p325
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we establish the existence of the maximal time for a smooth solution to the anti-self-dual (ASD) flow in vector bundles over a 4-dimensional compact Riemannian manifold M and present a different proof of the Taubes’ existence theorem on anti-self-dual connections on 4-manifolds.
ACCESSION #
27960667

 

Related Articles

  • Inmersiones isométricas en variedades riemannianas. Arango, Carlos Alberto Marín // Revista Integración;ene-jun2011, Vol. 29 Issue 1, p31 

    This paper summarizes the basic theory of connections in principal bundles and vector bundles in order to apply these theories to the study of isometric immersions in Riemannian manifolds; by an appropriate version of the Frobenius theorem we show a result that generalizes the Fundamental...

  • INVARIANCE OF g-NATURAL METRICS ON LINEAR FRAME BUNDLES. KOWALSKI, OLDŘICH; SEKIZAWA, MASAMI // Archivum Mathematicum;2008, Vol. 44 Issue 2, p139 

    In this paper we prove that each g-natural metric on a linear frame bundle LM over a Riemannian manifold (M, g) is invariant with respect to a lifted map of a (local) isometry of the base manifold. Then we define g-natural metrics on the orthonormal frame bundle OM and we prove the same...

  • NATURAL TRANSFORMATIONS OF CONNECTIONS ON THE FIRST PRINCIPAL PROLONGATION. VONDRA, JAN // Archivum Mathematicum;2014, Vol. 50 Issue 1, p21 

    We consider a vector bundle E → M and the principal bundle PE of frames of E. We determine all natural transformations of the connection bundle of the first order principal prolongation of principal bundle PE into itself.

  • FLAT CONNECTIONS ON ORIENTED 2-MANIFOLDS. LISA C. JEFFREY // Bulletin of the London Mathematical Society;Jan2005, Vol. 37 Issue 1, p1 

    This paper aims to provide a survey on the subject of representations of fundamental groups of 2-manifolds, or in other guises flat connections on orientable 2-manifolds or moduli spaces parametrizing holomorphic vector bundles on Riemann surfaces. It emphasizes the relationships between the...

  • An analogue of the Narasimhan–Seshadri theorem in higher dimensions and some applications. Balaji, V.; Parameswaran, A. J. // Journal of Topology;Jan2011, Vol. 4 Issue 1, p105 

    We prove an analogue in higher dimensions of the classical Narasimhan–Seshadri theorem for strongly stable vector bundles of degree 0 on a smooth projective variety X with a fixed ample line bundle Θ. As applications, over fields of characteristic 0, we give a new proof of the main...

  • Jacobi Structures on Affine Bundles. Grabowski, J.; Iglesias, D.; Marrero, J.; Padrón, E.; Urbański, P. // Acta Mathematica Sinica;May2007, Vol. 23 Issue 5, p769 

    We study affine Jacobi structures (brackets) on an affine bundle π : A → M, i.e. Jacobi brackets that close on affine functions. We prove that if the rank of A is non–zero, there is a one–toone correspondence between affine Jacobi structures on A and Lie algebroid...

  • Killing vector fields of constant length on Riemannian manifolds. Berestovskii, V.; Nikonorov, Yu. // Siberian Mathematical Journal;May2008, Vol. 49 Issue 3, p395 

    We study the nontrivial Killing vector fields of constant length and the corresponding flows on complete smooth Riemannian manifolds. Various examples are constructed of the Killing vector fields of constant length generated by the isometric effective almost free but not free actions of S 1 on...

  • Vector Hulls of Affine Spaces and Affine Bundles. Xavier Gràcia; Rubén Martín // Acta Applicandae Mathematica;Aug2008, Vol. 103 Issue 1, p101 

    Abstract  Every affine space A can be canonically immersed as a hyperplane into a vector space  , which is called the vector hull of A. This immersion satisfies a universal property for affine functions defined on A. In the same way, every affine map between affine spaces has a...

  • Derived moduli of schemes and sheaves. Pridham, J.P. // Journal of K -- Theory;Aug2012, Vol. 10 Issue 1, p41 

    We describe derived moduli functors for a range of problems involving schemes and quasi-coherent sheaves, and give cohomological conditions for them to be representable by derived geometric n-stacks. Examples of problems represented by derived geometric 1-stacks are derived moduli of polarised...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics